Journal of Mathematical Finance

Vol.7 No.2(2017), Paper ID 76696, 5 pages

DOI:10.4236/jmf.2017.72027

 

Valuation of Derivatives on the Cost Variables of the Shipping Market

 

Christos E. Kountzakis

 

Department of Statistics and Actuarial-Financial Mathematics, University of the Aegean, Mytilene, Greece

 

Copyright © 2017 Christos E. Kountzakis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kountzakis, C. (2017) Valuation of Derivatives on the Cost Variables of the Shipping Market. Journal of Mathematical Finance, 7, 513-518. doi: 10.4236/jmf.2017.72027.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.